| Model Number |
MMT-523RNAH |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump passed the displacement test but motor error alarm during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery test due to motor error alarm.Motor passed motor test.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm.Customer stated they were able to rewind insulin pump.Customer stated drive support cap appears normal.Troubleshooting was performed.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.